Authors: | Tanović, Predrag |
Affiliations: | Mathematical Institute of the Serbian Academy of Sciences and Arts |
Title: | Types directed by constants |
Journal: | Annals of Pure and Applied Logic |
Volume: | 161 |
Issue: | 7 |
First page: | 944 |
Last page: | 955 |
Issue Date: | 1-Apr-2010 |
Rank: | M22 |
ISSN: | 0168-0072 |
DOI: | 10.1016/j.apal.2009.12.002 |
Abstract: | Let T be a complete, countable, first-order theory having infinite models. We introduce types directed by constants, and prove that their presence in a model of T guaranties the maximal number of non-isomorphic countable models : I (א0, T) = 2א 0 |
Keywords: | Model theory | Ordered structure | Semi-isolation | Small theory |
Publisher: | Elsevier |
Show full item record
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.